DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Sensipar (Cinacalcet) - Hospitalisation - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Hospitalisation (19)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Sensipar (Cinacalcet) where reactions include hospitalisation. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Sensipar side effects in male

Reported by a pharmacist from United States on 2012-08-20

Patient: male

Reactions: Gastrostomy Tube Insertion, Hospitalisation

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in 68 year old male

Reported by a pharmacist from United States on 2012-07-17

Patient: 68 year old male

Reactions: Hospitalisation

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar
    Dosage: 30 mg, qd
    Administration route: Oral
    Indication: Renal Failure Chronic

Sensipar
    Dosage: 45 mg, qd
    Administration route: Oral
    Indication: Hyperparathyroidism Secondary



Possible Sensipar side effects in 60 year old male

Reported by a health professional (non-physician/pharmacist) from United States on 2012-07-02

Patient: 60 year old male

Reactions: Hospitalisation, Endotracheal Intubation

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar

Other drugs received by patient: Fragmin; Cyclobenzaprine; Albuterol; Vancomycin; Midazolam; Phenergan; Protonix; Flomax; Prednisone TAB; Ipratropium Bromide



Possible Sensipar side effects in female

Reported by a pharmacist from United States on 2012-05-16

Patient: female

Reactions: Hospitalisation, Enteral Nutrition

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in

Reported by a pharmacist from United States on 2012-05-10

Patient:

Reactions: Hospitalisation, Enteral Nutrition

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in

Reported by a pharmacist from United States on 2012-05-08

Patient:

Reactions: Hospitalisation, Gastrointestinal Tube Insertion

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in female

Reported by a consumer/non-health professional from United States on 2012-04-27

Patient: female

Reactions: Hospitalisation, Hypercalcaemia

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar
    Indication: Hyperparathyroidism Secondary

Sensipar
    Dosage: 90 mg, qd

Sensipar
    Dosage: 30 mg, qd



Possible Sensipar side effects in female

Reported by a physician from United States on 2012-04-26

Patient: female, weighing 85.6 kg (188.3 pounds)

Reactions: Death, HIP Fracture, Hospitalisation

Adverse event resulted in: death, hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in

Reported by a physician from United States on 2012-04-24

Patient:

Reactions: Hospitalisation, Hypophagia

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in female

Reported by a pharmacist from United States on 2012-04-12

Patient: female

Reactions: Hospitalisation, Wrong Technique in Drug Usage Process

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in 73 year old female

Reported by a pharmacist from United States on 2012-04-04

Patient: 73 year old female

Reactions: Hospitalisation, Endotracheal Intubation, Gastrointestinal Tube Insertion

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Epogen
    Dosage: 5000 iu, qwk
    Indication: Renal Failure Chronic

Sensipar
    Dosage: 90 mg, qd
    Indication: Hyperparathyroidism Secondary

Other drugs received by patient: Gabapentin; Plavix; Lyrica; Requip; Cymbalta; Avapro



Possible Sensipar side effects in

Reported by a pharmacist from United States on 2012-03-19

Patient:

Reactions: Hospitalisation, Enteral Nutrition

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in 70 year old female

Reported by a health professional (non-physician/pharmacist) from United States on 2012-03-19

Patient: 70 year old female

Reactions: Hospitalisation, Nausea, Urticaria

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar
    Dosage: 60 mg, unk

Sensipar
    Dosage: 30 mg, unk
    Indication: Hyperparathyroidism Secondary

Sensipar
    Dosage: 60 mg, unk



Possible Sensipar side effects in male

Reported by a consumer/non-health professional from United States on 2012-02-27

Patient: male

Reactions: Hospitalisation

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in

Reported by a pharmacist from United States on 2012-02-09

Patient:

Reactions: Hospitalisation, Enteral Nutrition

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in 59 year old female

Reported by a physician from United States on 2012-01-16

Patient: 59 year old female

Reactions: Abdominal Discomfort, Dyspnoea, Hospitalisation, Tremor

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar

Other drugs received by patient: Coreg; Nasacort; Procardia; Renagel; Minoxidil; Aspirin; Clonidine; Labetalol HCL; Lisinopril; Losartan Potassium; Isosorbide Dinitrate



Possible Sensipar side effects in 59 year old male

Reported by a pharmacist from United States on 2012-01-06

Patient: 59 year old male

Reactions: Gastrostomy Tube Insertion, Hospitalisation, Coma, Endotracheal Intubation, Multimorbidity

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in

Reported by a pharmacist from United States on 2011-12-14

Patient:

Reactions: Hospitalisation, Enteral Nutrition

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar



Possible Sensipar side effects in

Reported by a pharmacist from United States on 2011-11-30

Patient:

Reactions: Hospitalisation, Enteral Nutrition

Adverse event resulted in: hospitalization

Drug(s) suspected as cause:
Sensipar

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017